Articles written in Pramana – Journal of Physics
Volume 71 Issue 6 December 2008 pp 1231-1245 Research Articles
Some new exact solutions of the generalized Lienard equation are obtained, and the solutions of the equation are applied to solve nonlinear wave equations with nonlinear terms of any order directly. The generalized one-dimensional Klein–Gordon equation, the generalized Ablowitz (A) equation and the generalized Gerdjikov–Ivanov (GI) equation are investigated and abundant new exact travelling wave solutions are obtained that include solitary wave solutions and triangular periodic wave solutions.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode